# SDR FDEA201709172586

- Difficulty date: September 17, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 79,426 hours, 15,721 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39548
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE RIB DOUBLER AT XOS 789 FOUND CRACKED.   DOUBLER REMOVED IAW SRM 51-31-01-0G, AND FABRICATED A NEW DOUBLER IAW DRAWING ARB3954, REVISION K.  INSTALLED THE DOUBLER IAW SRM 51-33-01-0G. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
